Redistributive Policy, Inequality and Growth


Grüner, Hans Peter


Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Journal of Economics
Volume: 62
Issue number: 1
Page range: 1-23
Place of publication: Wien [u.a.]
Publishing house: Springer
ISSN: 0044-3158, 0931-8658
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftspolitik (Grüner)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Grüner, Hans Peter (1995) Redistributive Policy, Inequality and Growth. Journal of Economics Wien [u.a.] 62 1 1-23 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item